# SDR DALA2022061404155

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 92,506 hours, 42,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3212 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED AT SEAT 28D. CORRECTIVE ACTION: REPAIRED LIGHT ASSY AND REFASTENED PER A320 AMM 33-52. OPS CHECK GOOD. (2276331)
